# SDR CALA2012070500427

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 43,743 hours, 14,029 cycles
- Engine: Ge CFM567B24
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 96049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY AREA LIGHT INOPERTIVE.  REMOVED & AMP;  REPLACED BATTERY PACK & AMP; POWER SUPPLY AMM 33-51-06, OPS NORMAL.
